Skip to Main content Skip to Navigation
Journal articles

Two analogues of Maillet's determinant

Document type :
Journal articles
Complete list of metadata

https://hal-univ-tln.archives-ouvertes.fr/hal-01812748
Contributor : Philippe Langevin Connect in order to contact the contributor
Submitted on : Monday, June 11, 2018 - 5:50:12 PM
Last modification on : Monday, December 13, 2021 - 8:49:34 PM

Links full text

Identifiers

Collections

Citation

Philippe Langevin, Jay Wood, Serhii Dyshko. Two analogues of Maillet's determinant. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2016, 354 (7), pp.649 - 652. ⟨10.1016/j.crma.2016.05.004⟩. ⟨hal-01812748⟩

Share

Metrics

Les métriques sont temporairement indisponibles